Necessary Conditions for Type II DM Self-motions of Planar Stewart Gough Platforms
Journal for geometry and graphics, Tome 16 (2012) no. 2, pp. 139-151
Cet article a éte moissonné depuis la source Heldermann Verlag
Due to a previous publication of the author, it is already known that one-parametric self-motions of Stewart Gough platforms with planar base and planar platform can be classified into two so-called Darboux Mannheim (DM) types (I and II). Moreover, the author also presented a method for computing the set of equations yielding a type II DM self-motion explicitly. Based on these equations we prove in this article the necessity of three conditions for obtaining a type II DM self-motion. Finally, we give a geometric interpretation of these conditions, which also identifies a property of line-symmetric Bricard octahedra, which was not known until now.
Classification :
53A17, 52B10
Mots-clés : Self-motion, Stewart Gough platform, Borel Bricard problem, Bricard octahedra
Mots-clés : Self-motion, Stewart Gough platform, Borel Bricard problem, Bricard octahedra
@article{JGG_2012_16_2_JGG_2012_16_2_a2,
author = {G. Nawratil },
title = {Necessary {Conditions} for {Type} {II} {DM} {Self-motions} of {Planar} {Stewart} {Gough} {Platforms}},
journal = {Journal for geometry and graphics},
pages = {139--151},
year = {2012},
volume = {16},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JGG_2012_16_2_JGG_2012_16_2_a2/}
}
TY - JOUR AU - G. Nawratil TI - Necessary Conditions for Type II DM Self-motions of Planar Stewart Gough Platforms JO - Journal for geometry and graphics PY - 2012 SP - 139 EP - 151 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/item/JGG_2012_16_2_JGG_2012_16_2_a2/ ID - JGG_2012_16_2_JGG_2012_16_2_a2 ER -
G. Nawratil . Necessary Conditions for Type II DM Self-motions of Planar Stewart Gough Platforms. Journal for geometry and graphics, Tome 16 (2012) no. 2, pp. 139-151. http://geodesic.mathdoc.fr/item/JGG_2012_16_2_JGG_2012_16_2_a2/